# SDR DXTA2024111401140

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800235
- Aircraft time: 14,077 hours, 9,537 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AND RUDDER BIAS CHECK NOTICED RIGHT THROTTLE CATCHING AS ITS ADVANCES. FEELS LIKE IT IS BINDING ON ITSELF. CORRECTIVE ACTION; ACCESSED THROTTLE QUADRANT, REMOVED DUST COVER PLATE TO ACCESS FRICTION PLATE MECHANISM. CLEANED THROTTLE FRICTION LEVER MECHANISM AS REQUIRED FOR SMOOTH OPERATION OF RH THROTTLE LEVER. MX PERFORMED IAW CE-680 MM 20-40-10 & 76-10-00. OPS CHECK GOOD AT THIS TIME.
